skin-hair-icon
I m having hair loss
I m having extreme hair loss please help me I have waivy hair till shoulder length n the texture of my hair has gone bad I use dove shampoo.
450 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi your hair loss can be due to androgenic alopecia or telogen effluem...cause should be found out first...protein therapy,biotin supplements,topical agents will help you...consult dermatologist they will do the needful
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Dove soap for hair loss
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.